Translator Disclaimer
2009 Structural Completeness in Fuzzy Logics
Petr Cintula, George Metcalfe
Notre Dame J. Formal Logic 50(2): 153-182 (2009). DOI: 10.1215/00294527-2009-004

Abstract

Structural completeness properties are investigated for a range of popular t-norm based fuzzy logics—including Łukasiewicz Logic, Gödel Logic, Product Logic, and Hájek's Basic Logic—and their fragments. General methods are defined and used to establish these properties or exhibit their failure, solving a number of open problems.

Citation

Download Citation

Petr Cintula. George Metcalfe. "Structural Completeness in Fuzzy Logics." Notre Dame J. Formal Logic 50 (2) 153 - 182, 2009. https://doi.org/10.1215/00294527-2009-004

Information

Published: 2009
First available in Project Euclid: 11 May 2009

zbMATH: 1190.03027
MathSciNet: MR2535582
Digital Object Identifier: 10.1215/00294527-2009-004

Subjects:
Primary: 03B22, 03B47, 03B52

Rights: Copyright © 2009 University of Notre Dame

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.50 • No. 2 • 2009
Back to Top